# SDR DALA2020012000398

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 66,041 hours, 26,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pickle Fork
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS FOR CRACKING OF THE FS 663 PICKLE FORK FITTINGS, MAINTENANCE FOUND CRACKS IN THE RT FITTING. RT PICKLE REMOVED AND INSTALLED REF PRI 584220-14AD AND 584218-14 REV A.
